Unknotting sequences for torus knots

Baader, Sebastian (2010). Unknotting sequences for torus knots. Mathematical proceedings of the Cambridge Philosophical Society, 148(1), pp. 111-116. Cambridge: Cambridge University Press 10.1017/S0305004109990156

Full text not available from this repository. (Request a copy)

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematics

UniBE Contributor:

Baader, Sebastian

ISSN:

0305-0041

Publisher:

Cambridge University Press

Language:

English

Submitter:

Factscience Import

Date Deposited:

04 Oct 2013 14:16

Last Modified:

06 Dec 2013 13:25

Publisher DOI:

10.1017/S0305004109990156

Web of Science ID:

000273851700009

URI:

https://boris.unibe.ch/id/eprint/4810 (FactScience: 209443)

Actions (login required)

Edit item Edit item
Provide Feedback